MAUDE Adverse Event Report: MEDTRONIC MINIMED PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723PNAB; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC MINIMED PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723PNAB; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-723PNAB
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/29/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
Customer reported via phone call that the insulin pump several issues.Customer¿s blood glucose was unknown at the time of incident.Customer reported that the insulin pump battery does not last long, damage to the battery compartment, had a failed battery test and button error alarm and the act button was hard to press.No troubleshooting was performed.Insulin pump is not expected to return for analysis.
 
Additional Manufacturer Narrative
Insulin pump passed displacement test, self test, unexpected restart error test, off no power test and all operating currents tested within the spec range.No unexpected low battery alarm were noted.Broken battery tube threads and missing end cap sticker noted.Insulin pump received with intermittent button response due to moisture damage to the keypad traces.No button error alarm during testing.
 
Additional Manufacturer Narrative
Insulin pump passed displacement test, self test, a21 error test, off no power test and all operating currents tested within the specific range.No unexpected low battery alarm were noted.Broken battery tube threads and missing end cap sticker noted.Pump received with intermittent button response due to moisture damage to the keypad traces.No button error alarm during testing.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723PNAB
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key7642858
Report Number2032227-2018-07620
Device Sequence Number123957
Product Code OYC
UDI-Device Identifier00613994748959
UDI-Public(01)00613994748959
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-723PNAB
Device Catalogue NumberMMT-723PNAB
Device Lot NumberA000169756
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/15/2019
Initial Date Received by Manufacturer 05/31/2018
Supplement Date Received by Manufacturer03/11/2019
08/16/2019
Initial Report FDA Received Date06/27/2018
Supplement Report FDA Received Date03/15/2019
08/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age49 YR
Patient Weight250